RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 11, Pages 1780–1793 (Mi zvmmf10851)  

Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity

A. Yu. Trynin

Saratov State University, Saratov, Russia

Abstract: A sufficient condition for the uniform convergence in the interval $(0, \pi)$ of interpolation processes based on the eigenfunctions of a regular Sturm–Liouville problem with a continuous bounded variation potential is obtained. The condition is formulated in terms of a one-sided modulus of continuity of a function.

Key words: sinc approximation, interpolation of functions, uniform approximation, Lagrange–Sturm–Liouville processes.

DOI: https://doi.org/10.31857/S004446690003532-6

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:11, 1716–1727

Bibliographic databases:

UDC: 517.518.8
Received: 08.12.2017
Revised: 16.02.2018

Citation: A. Yu. Trynin, “Sufficient condition for convergence of Lagrange–Sturm–Liouville processes in terms of one-sided modulus of continuity”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018), 1780–1793; Comput. Math. Math. Phys., 58:11 (2018), 1716–1727

Citation in format AMSBIB
\Bibitem{Try18}
\by A.~Yu.~Trynin
\paper Sufficient condition for convergence of Lagrange--Sturm--Liouville processes in terms of one-sided modulus of continuity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 11
\pages 1780--1793
\mathnet{http://mi.mathnet.ru/zvmmf10851}
\crossref{https://doi.org/10.31857/S004446690003532-6}
\elib{http://elibrary.ru/item.asp?id=38629362}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 11
\pages 1716--1727
\crossref{https://doi.org/10.1134/S0965542518110143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452301900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058810179}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10851
  • http://mi.mathnet.ru/eng/zvmmf/v58/i11/p1780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:26
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019